# SDR DALA2016052704288

- Difficulty date: May 26, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Scratched
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RT ELEVATOR ATTACH POINT BUSHING HINGE, NR 2, 3, 4 AND 5.  REPLACED IAW MM AND PS 900-1-2-1.
